Hi all, i started Methyl B12 injections 12 days ago as prescribed by My Doctor. 500mcg a day subcutaneous. At first i noticed no effect at all (apart from i slept through the night very heavily for the first few days) I was a bit dissapointed not to feel anyhitng more straight away as i know others who have had a boost from the first jab! My antioxidant and glutathione levels are very low. My serum B12 is 246. I also have high cell free dna (25 last year) Now i do seem to be noticing that i feel a bit better, slightly more energy and definately less sick feeling. More ability to do more and less PEM. (although sometimes this does happen to me so it could be a coincidence) The last few days though i have noticed that i feel a bit agitated, like i do feel a bit tired (though not total exhaustion) but i feel the need to keep moving. Ive noticed that i seem to be doing things quickly and it doesnt feel nice. Also my face hurts a bit like ive been clenching or grinding my teeth and my skull feels all tight. I almost feel like i want to crash to relieve this feeling (crazy i know) I have felt like this in the past when ive eaten too much sugar or taken Acetyl l carnitine. I tried not taking the B12 a couple of days ago and the feeling went away. So, is this a side effect? will it go away if i carry onj at the same level, should i try taking less or ride it out. Could this bea kind of start up effect? Grateful for any advice or thoughts, Justy.